MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After multiple attempts to follow up with the user, dario spoke to the user on the phone, and it was determined that the user was using a cartridge of strips that were expired.Dario's user guide states in the section factors that may lead to inaccurate results: "the test strip is expired." and in the test strip precautions section: "check the "use by" date on the test strip cartridge.Do not use the test strips after that date".The user stated that he was not interested in purchasing new strip cartridges at that time, and therefore further troubleshooting could not be performed.The high bg readings may have been due to misuse of the strips.There is not enough information regarding the meter available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On july 21st, the user contacted dario to report high blood glucose (bg) readings.The user reported that on the night previous to contacting dario, he tested his bg using his wireless sensor device, and received readings between 54 mg/dl and approximately 100 mg/dl at different times.The user also reported that in comparison, he received bg readings of 284 mg/dl, 286 mg/dl, and 287 mg/dl from his dario meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22831431
Report Number3010606081-2025-00055
Device Sequence Number14596847
Product Code NBW
UDI-Device Identifier00850065006741
UDI-Public850065006741
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale